Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child has diarrhea, semi-solid stools, stomach ache. Is Bacygil ok?

Hi, My son is 3 yrs old.his stomach is upset for last 10 days. he goes toilet for 4-5 times a day. its not lose motion but kind of semi solid. he complains of stomach ache only at the time of going to toilet. giving him bacygil-n, bifalac and zioral. is this medication ok? and if yes what should be the correct dose? pl help..
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello good morning, by the description u have given , the medication seems to be okay, but i would request u to get a stool analysis done for ur child- stool routine and a stool for culture and sensitivity. after which a correct analysis can be done, just take care that he dosen t go into dehydration- dry skin dry oral cavity dry eyes and decreased urine out put. if u find these signs u shoul contact ur doctor soon. the dose prescribed by ur doctor will be correct if u hav contacted ur doctor b4 starting the drug, or if u have procured the drug over the counter without the prescription , i doubt about the dosage and the brand u r administering.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor